Skip to content
My WebMD Sign In, Sign Up
steroids and sugar numbers
avatar
saphire2 posted:
My doctor has prescribed me a steroid medication for some inflamation I have ever since I have been taking this med my blood sugar numbers have spiked into the high 180's to 226 could the steroid be causing this spike
Reply
 
avatar
nutrijoy responded:
Short answer: YES. You should explore possible remedies to the situation with your doctor. An article published on the Diabetes Forecast website explains the matter in more detail. Click on this link to view it.


Featuring Experts

Michael Dansinger, MD, is a nationally recognized authority on dietary and lifestyle counseling for weight loss and disease prevention. He is the nutr...More

Helpful Tips

This worked for my leg pain..
I suffer from chronic leg pain, bothering me mostly at night when I am trying to go to sleep. My legs ache and burn and have an ... More
Was this Helpful?
1 of 1 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.